# SDR AALA20140421003

- Difficulty date: April 16, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N837NN
- Make and model: Boeing 737823
- Aircraft serial: 30908
- Aircraft time: 12,737 hours, 5,043 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAVATORY VENT AREA, CORROSION ON FUSELAGE SKIN.  ACCOMPLISHED CORROSION REMOVAL IAW SRM 51-10-02 & FASTENER REMOVAL & INSTALLATION IAW EA B737-53-034413.
